Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ease going on vs. ease going off - a correlation? lovemybabies

Posted by Paco on March 25, 2003, at 9:11:25

In reply to Re: ease going on vs. ease going off - a correlation?, posted by lovemybabies on March 25, 2003, at 8:33:44

Yeah, I'm taking 150mg also, and have been for just about a week. I started at 75mg just 16 days ago. My doc also hinted that he might have me taper back down to 75mg after I've taken it for a month. I will surely ask him for a couple of weeks worth of 37.5mg caps to taper down! These withdrawl horror stories are sure not encouraging, but I'm sure a couple of weeks of withdrawl beats several years of severe depression.
=================================================
> Hi--I had a relatively easy time starting Effexor. The biggest nuisance were the little muscle twitches that have since gone away. I was going through a two-week panic attack when I started so I probably didn't even notice the side effects. :) Honestly, I'm not worried about withdrawal. I'm taking 150mg. and plan to taper when I do quit.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paco thread:13781
URL: http://www.dr-bob.org/babble/20030325/msgs/212483.html